# SDR UIEA2018122762945

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,087 hours, 38,060 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: 6105
- Condition: Warning Message
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD CARGO DETECTOR 2 STATUS MESSAGE DISPLAYED( C/W FIM 26-16 FT 816 , RELAMPED DETECTOR NO HELP, REMOVED AND REPLACED FWD CARGO # 2 DETECTOR ASSY I.A.W AMM 26-16-01 , CARGO DETECTION SMOKE OPS CHECK GOOD MESSAGE CLEARED  )
